# SDR RRXA99640

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1525-1530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FITTING BETWEEN STA 1525 TO STA 1530 AND LONGERON 31 RIGHT, DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW FITTING IAW DC-8 SRM 53-2-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
